Journal of Applied Mathematics and Computation

ISSN Print: 2576-0645 Downloads: 83731 Total View: 1323221
Frequency: quarterly ISSN Online: 2576-0653 CODEN: JAMCEZ
Email: jamc@hillpublisher.com

Location: Home >> Volumes & Issues >> Volume 7, Issue 1

Volume 7, Issue 1 (2023)

21 articles in this issue

Article Open Access

Mixed Problem for Inhomogeneous Wave Equation of Bounded String with Non-characteristic Second Derivatives in Non-stationary Boundary Modes

Lomovtsev Fedor Egorovich, Lysenko Valery Vladimirovna

DOI:http://dx.doi.org/10.26855/jamc.2023.03.007

Views: Published: April 12,2023

Article Open Access

Initial Boundary Value Problem for Maxwell-Dirac System in the Half Line

Fengxia Liu, Yitong Pei, Boling Guo

DOI:http://dx.doi.org/10.26855/jamc.2023.03.005

Views: Published: March 8,2023

Article Open Access

AI-based Smart Healthcare Disease Diagnosis: Analysis & Design of New Model

Raja Marappan, S. Bhaskaran

DOI:http://dx.doi.org/10.26855/jamc.2023.03.002

Views: Published: February 14,2023

Article Open Access

An Age-Structured Consumer-Resource Model with Delay I: Steady States and Preliminary Stability Results

M. El-Doma

DOI:http://dx.doi.org/10.26855/jamc.2023.03.003

Views: Published: February 14,2023

Article Open Access

Three Open Problems in Enumerative Combinatorics

Firdous Ahmad Mala

DOI:http://dx.doi.org/10.26855/jamc.2023.03.004

Views: Published: February 14,2023